# SDR DALA2025122309339

- Difficulty date: December 17, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38689
- Aircraft time: 32,118 hours, 17,551 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Condition: Faulted
- Location: Autothrottle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO- APPROX. 5 KNOTS DUE TO LEFT THROTTLE DID NOT ADVANCE WHEN TOGA SELECTED.   FORWARD TO MEL VIA FLIGHT CREW PLACARD. RECORDED FAULT CODE 22-31687 (ASM-1 RATE MON). NEED ASM-1 REPLACED. CONTINUE ON MEL. 22DEC25 REPLACED LEFT AUTO THROTTLE SERVO MOTOR PER B737 AMM 22-31. (LP 1356655)
